# SDR QXEA2015112400619

- Difficulty date: November 18, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 21,638 hours, 22,939 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361510104
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 13 REQUIRES REPLACEMENT, PN 85361510-104. REMOVED FWD SPLICE MEMBERS COMMON TO SEAT RAIL NR 12 AND NR 13 AT FS 229.5, Y9.250 REF SRM 51-40-15.  REMOVED AFT SPLICE MEMBERS COMMON TO SEAT RAIL NR 13 AND NR 14 AT FS 571.5, Y9.250, REF SRM 51-40-15. INSTALLED AFT SPLICE MEMBERS COMMON TO SEAT TRACK NR 13 & 14 AT X571.5, X9.250 REF SRM 51-40-15 AND 51-42-05.  REMOVED GROUND WIRE FROM SEAT RAIL BRACKET AT FS 290.5, Y-9.250 REF WM 20-12-10. INSTALLED GROUND WIRES 2421-GS18 AND 2421-GS19 ON SEAT TRACK RAIL BRACKET AT FS 290.5, Y9.250, REF SRM 51-41-00-00-01. DETACHED CABLES FROM LOWER WEB OF SEAT TRACK AT LOCATIONS Y9.250, FS 253.5, FS 286.5 AND FS 293.5, REF WM 20-12-10.  REATTACHED CABLES AT LOWER WEB OF SEAT TRACK AT LOCATIONS Y9.250, FS253.5, FS286.5 AND FS X293.5 REF REF WM 20-12-10. INSTALLED 12 RIVETS ON FWD SPLICE MEMBERS COMMON TO SEAT RAIL NR 12 AND NR 13 AT FS 229.5, Y9.250, REF SRM 51-42-05.  REMOVED SEAT TRACK PN 85361510-104, SEAT TRACK NR 13 REF SRM 51-42-05 AND 51-41-00 AND 51-40-15.  INSTALLED BOLTS COMMON TO SEAT TRACK 13 AND FRAMES FROM BS X236.00 TO X564.500 INSTALLED RIVETS ON WEB FROM BS X439.500 TO X469.5, REF SRM 51-41-00 AND SRM 51-42-05-02-01, STEP 4D, 3-10.  FITTED AND DRILLED .2500" BOLT HOLES, FS 230 TO FS 401 AND .1250" WEB ATTACH HOLES FRAME SEAT TRACK NR 13 LOCATED AND DRILLED REF SRM 51-40-07.  COMPLETED INSTALLATION OF SEAT TRACK 13, PN 85361510-104, REF DWG 85361501, REV E, AND SRM 51-42-05.  COMPLETED INSTALLATION OF FWD SPLICE MEMBERS COMMON TO SEAT TRACK NR 12 AND NR 13 REF SRM 51-40-15.
